MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LEGACY PROLONG; KNEE PROSTHESIS

ZIMMER BIOMET, INC. NEXGEN LEGACY PROLONG; KNEE PROSTHESIS
Catalog Number 00596203010
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown tibial component - unknown g2 foreign: india customer has indicated that the product will be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the locking mechanism was not working and on closer inspection, the surgeon found the locking mechanism seemed damaged.This was noted after the surgeon tried to place the poly in the joint space after trialing was complete.No patient harm, no delay noted.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a3; g3; h2; h6 the following was corrected: h4 the product has not been returned at this time.Photographs of the reported device were provided however a detailed evaluation of the damage on device cannot be performed.-review of the device history records identified no related deviations or anomalies during manufacturing.-the articular surfaces used are compatible to be used with the tibial tray.-medical records were not provided.-root cause cannot be determined.-complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, h2, h6.Visual examination of the returned articular surface device identified signs of insertion attempt with gouges and inserter tool marks present.The dovetail feature was flared and compressed.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN LEGACY PROLONG
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22326988
Report Number0001822565-2025-02106
Device Sequence Number20939922
Product Code MBH
UDI-Device Identifier00889024211018
UDI-Public(01)00889024211018(17)281001(10)66195947
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00596203010
Device Lot Number66195947
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer08/05/2025
04/22/2026
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/22/2025
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale